# SDR 3EJA2025092200052

- Difficulty date: September 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N782JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 10,678 hours, 7,583 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AHRS 1 FAILED WHILE CLIMBING THROUGH 400 FT. TROUBLE SHOT SYSTEM. SWAPPED #1 AND #2 ECU AND POWERED AVIONICS. BOTH AHRS POWERED UP AND INITIALIZED AS REQUIRED. NO FAULT FOUND.
